# SDR AALA201812189038

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug MD 83
- Aircraft serial: 53594
- Aircraft time: 57,316 hours, 28,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LIG5763
- Part serial: 2404
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN PORTABLE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT IAW AMM 33-53-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
